Journal of Nonlinear Mathematical Physics

Volume 16, Issue 4, March 2013, Pages 455 - 464

Orbital Linearization in the Quadratic Lotka–Volterra Systems Around Singular Points Via Lie Symmetries

Authors
Jaume Giné*, Susanna Maza
Departament de Matemàtica, Universitat de Lleida, Avda. Jaume II, 69. 25001. Lleida, Spain
Corresponding Author
Jaume Giné
Received 11 February 2009, Accepted 8 June 2009, Available Online 7 January 2021.
DOI
https://doi.org/10.1142/S1402925109000480How to use a DOI?
Keywords
Lotka–Volterra system, Lie symmetries, linearization and orbitally linearization problem
Abstract

In this paper, we consider linearizability and orbital linearizability properties of the Lotka–Volterra system in the neighborhood of a singular point with eigenvalues 1 and -q. In this paper we give the explicit smooth near-identity change of variables that linearizes or orbital linearizes such Lotka–Volterra system with q ∈ ℕ\{0, 1} being seen that these changes are also valid for q ∈ ℂ\{0, 1}.

Copyright
© 2009 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
16 - 4
Pages
455 - 464
Publication Date
2021/01
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1142/S1402925109000480How to use a DOI?
Copyright
© 2009 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Jaume Giné
AU  - Susanna Maza
PY  - 2021
DA  - 2021/01
TI  - Orbital Linearization in the Quadratic Lotka–Volterra Systems Around Singular Points Via Lie Symmetries
JO  - Journal of Nonlinear Mathematical Physics
SP  - 455
EP  - 464
VL  - 16
IS  - 4
SN  - 1776-0852
UR  - https://doi.org/10.1142/S1402925109000480
DO  - https://doi.org/10.1142/S1402925109000480
ID  - Giné2021
ER  -